MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS ADVANCE MALE SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION AMS ADVANCE MALE SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720088-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure, on the right side, the male sling rip in half were the physician could have cut.The sling remains implanted.No information about the patient outcome is available at the moment.Should additional information be received, a supplemental report will be submitted.

Brand Name
AMS ADVANCE MALE SLING SYSTEM
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8847784
Report Number2183959-2019-65416
Device Sequence Number14057764
Product Code OTM
UDI-Device Identifier00878953005300
UDI-Public00878953005300
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2019
Device Model Number720088-01
Device Catalogue Number720088-01
Device Lot Number1000255777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date07/31/2019
Patient Sequence Number1
Patient Age72 YR